zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A boundary value problem for fourth-order elastic beam equations. (English) Zbl 1145.34005
Multiplicity results for a boundary value problem of fourth-order elastic beam equations are presented. The proof of the main result is based on the critical point theory.

34B15Nonlinear boundary value problems for ODE
Full Text: DOI
[1] D. Averna, G. Bonanno, A mountain pass theorem for a suitable class of functions, Rocky Mountain J. Math., in press · Zbl 1172.47060 · doi:10.1216/RMJ-2009-39-3-707
[2] Bai, Z.; Wang, H.: On positive solutions of some nonlinear fourth-order beam equations, J. math. Anal. appl. 270, 357-368 (2002) · Zbl 1006.34023 · doi:10.1016/S0022-247X(02)00071-9
[3] G. Bonanno, P. Candito, Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities, J. Differential Equations, in press · Zbl 1149.49007 · doi:10.1016/j.jde.2008.02.025
[4] Cabada, A.; Cid, J. A.; Sanchez, L.: Positivity and lower and upper solutions for fourth order boundary value problems, Nonlinear anal. 67, 1599-1612 (2007) · Zbl 1125.34010 · doi:10.1016/j.na.2006.08.002
[5] Grossinho, M. R.; Sanchez, L.; Tersian, S. A.: On the solvability of a boundary value problem for a fourth-order ordinary differential equation, Appl. math. Lett. 18, 439-444 (2005) · Zbl 1087.34508 · doi:10.1016/j.aml.2004.03.011
[6] G. Han, Z. Xu, Multiple solutions of some nonlinear fourth-order beam equations, Nonlinear Anal. (2007), in press
[7] Lazer, A. C.; Mckenna, P. J.: Global bifurcation and a theorem of tarantello, J. math. Anal. appl. 181, 648-655 (1994) · Zbl 0797.34021 · doi:10.1006/jmaa.1994.1049
[8] Liu, X. -L.; Li, W. -T.: Existence and multiplicity of solutions for fourth-order boundary values problems with parameters, J. math. Anal. appl. 327, 362-375 (2007) · Zbl 1109.34015 · doi:10.1016/j.jmaa.2006.04.021
[9] Peletier, L. A.; Troy, W. C.; Van Der Vorst, R. C. A.M.: Stationary solutions of a fourth-order nonlinear diffusion equation, Differ. equ. 31, 301-314 (1995) · Zbl 0856.35029